# SDR DALA2024071507154

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,543 hours, 36,144 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Nr 5 Wheel Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0686 -MISC/DE- DUE TO NORMAL AND ALTERNATE ANTISKID MESSAGES. CORRECTIVE ACTION: REPLACED NUMBER 5 WHEEL SPEED TRANSDUCER.
